# SDR FDEA202007131495

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Bs 583
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SPECIAL/NONROUTINE MAINTENANCE FORM NUMBER: N00325, HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING STATION 583 AND FOUND LONGERON IN THE TRIMMED AREA WITH CRACK INDICATION PROPAGATE FROM THE LOWER FASTENER HOLE APPROXIMATELY 0.250 INCHES LENGTH.  NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING AT STATION 583 X = - 24 ATTACH AREA   CRACKED LONGERON REMOVED AND REPLACED WITH NEW LONGERON AS PER SRM 51-31-01-  0G . REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 .
